# SDR CA960513010

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 17,118 hours
- Component: Dhav, 85540001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND AT LH FORE RUDDER SKIN AT REAR SPAR AND UPPER STIFFENER P/N 85540025. REPAIRED AS PER SRM 8-55-335.
